MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315S502
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during right atrial (ra) lead implant, the seal on the catheter did not slit properly.As a result, the seal "caught" the atrial lead and pulled it out of place.A new catheter and lead were used.No patient complications have been reported as a result of this event.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12353827
Report Number9612164-2021-03246
Device Sequence Number4115375
Product Code DQY
UDI-Device Identifier00763000160227
UDI-Public00763000160227
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model NumberC315S502
Device Catalogue NumberC315S502
Device Lot Number0010603456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR